2019
Том 71
№ 9

All Issues

Gol'dberg A. A.

Articles: 12
Article (Russian)

Uniqueness theorems for algebraic functions that take the number of algebraic elements into account

Gol'dberg A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1498–1505

We obtain uniqueness theorems for algebraic functions that take into account not only A-points but also the number of covering elements located above them.

Article (Russian)

Uniqueness theorems for rational, algebraic, and algebroid functions

Gol'dberg A. A., P'yana V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 3. - pp. 212–226

A number of points $A$, for which one must define the sets of simple $A$-points to determine a rational function, a polynomial, and an algebraic or algebroid function uniquely, is obtained.

Article (Ukrainian)

Distribution of the values of meromorphic functions with poles attracted to a system of rays

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 6. - pp. 738–743

Article (Ukrainian)

Growth of functions meromorphic in a disk with restrictions on the logarithmic derivative

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 456–462

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of zero order

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 291–298

Article (Ukrainian)

Asymptotic behavior of the logarithmic derivative of an entire function of completely regular growth

Gol'dberg A. A., Korenkov M. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 25–32

Article (Ukrainian)

An improved version of the big Picard theorem for polyanalytic functions

Balk M. B., Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 435–442

Article (Ukrainian)

On Boolean algebras with a derivation

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 444–449

Article (Ukrainian)

Simplicity of certain entire functions

Gol'dberg A. A., Prokopovich G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 6. - pp. 813—817

Article (Ukrainian)

The application of U. K. Kheiman's theorem to a problem in the theory of probability law decompositions

Gol'dberg A. A., Ostrovskii I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 104–106

Article (Russian)

On the problem of conformai pasting of semibands

Gol'dberg A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 5. - pp. 586-592